Aa
A
A
Close
Avatar universal

Opiates and our Kindneys?

Has anyone here ever felt like their kidneys were a little painful after stopping opiates?  My right side feels a little achey.  I don't know if this is a side effect or what so I thought I'd ask if anyone has ever experienced anything like that.

Trout
Cancel
2 Answers
Page 1 of 1
Avatar universal
I misspelled the title... sorry!  I meant Kidneys and for anyone who should ask... My "tylenol" intake is very, very low.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I definitely remember having a sore "lower back" when detoxing - I'm not sure if I attributed it to kidneys or muscle ache, but it would make sense that the kidneys feel "challenged" as they are the major excretory organ and have a big role to play in maintaining a balanced inner environment. And the amount of toxins we take in, lordy the liver and kidneys would be working overtime. Also, if you retain water while taking pills, then they would be working to pee it all out. I would say that if you are having problems going to the toilet, or if the pain intensifies, go to the doc.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Addiction: Substance Abuse Community Resources
Top Addiction Answerers
495284 tn?1333897642
Blank
City of Dominatrix, MN
Avatar universal
Blank
phoenix, AZ
3197167 tn?1348972206
Blank
406584 tn?1399591666
Blank
7163794 tn?1457370413
Blank
New Orleans, LA
3060903 tn?1398568723
Blank
Other